Review: could Mirtazapine cause Libido increased?
Summary: Libido increased is found among people who take Mirtazapine, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Valsartan, and have Depression.
We study 17,088 people who have side effects while taking Mirtazapine from FDA and social media. Among them, 8 have Libido increased. Find out below who they are, when they have Libido increased and more.
You are not alone: join a mobile support group for people who take Mirtazapine and have Libido increased >>>
Mirtazapine has active ingredients of mirtazapine. It is often used in depression. (latest outcomes from 17,940 Mirtazapine users)
Libido increased (increased sexual urge to have sex) has been reported by people with parkinson's disease, depression, restless leg syndrome, stress and anxiety, attention deficit hyperactivity disorder. (latest reports from 1,234 Libido increased patients)
On Jan, 13, 2015: 17,080 people reported to have side effects when taking Mirtazapine. Among them, 8 people (0.05%) have Libido Increased.
Time on Mirtazapine when people have Libido increased * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Libido increased||0.00%||50.00%||0.00%||0.00%||50.00%||0.00%||0.00% |
Gender of people who have Libido increased when taking Mirtazapine * :
|Libido increased||62.50%||37.50% |
Age of people who have Libido increased when taking Mirtazapine * :
|Libido increased||0.00%||0.00%||0.00%||0.00%||16.67%||16.67%||0.00%||66.67% |
Severity of Libido increased when taking Mirtazapine ** :
How people recovered from Libido increased ** :
Top conditions involved for these people * :
- Depression (4 people, 50.00%)
- Insomnia (2 people, 25.00%)
- Parkinson's disease (1 people, 12.50%)
- Bipolar disorder (1 people, 12.50%)
Top co-used drugs for these people * :
- Valsartan (2 people, 25.00%)
- Fluvastatin sodium (2 people, 25.00%)
- Etizolam (2 people, 25.00%)
- Requip (1 people, 12.50%)
- Nexium (1 people, 12.50%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
Comments for this study:
Darlene Sherry (3 years ago):
I am a 48 year old female. I started taking Remeron about 4 months ago. Started at 15 mg.and after 2 months increased to 30mg. I went to my Gynocologist with an incredible increase of Libido. Constantly at a state of orgasim. I thought something was terrible wrong as I am also having hot flashes and in menopause. I thought maybe I had some kind of tumor that was pushing on something to make me feel this increase of libido. As we went through all of my medication, before he was about to order a boat load of hormone tests, we got to the Remeron. He found in a big book of RARE side effects, increased libido on Remeron. I have lowered the dose back to 15mg but it has yet to slow down. I wouldn't mind this at a much lower dose but cannot go on like this...
Reply the comment
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Libido Increased while taking Mirtazapine?
You are not alone! Join a mobile support group:
- support group for people who take Mirtazapine and have Libido Increased
- support group for people who take Mirtazapine
- support group for people who have Libido Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Mirtazapine, Libido increased
You may be interested at these reviews (Write a review):
- Transition from mirtazapine to cymbalta (bipolar ii) 6 week duration taken in conjunction with seroquel, propranalol and implanon
In early September I approached my Psychiatrist to report that I was having sleep paralysis episodes as well as insatiable appetite. I had put on about 20lb in the space of 6 months since the sleep paralysis started.
My Psychiatrist opted to wean me off the Mirtazapine and onto Cymbalta. I have now been on 60mg of Cymbalta for about 4 weeks and completely titrated off the Mirtazapine.
I have noted that since switching to Cymbalta that I no longer have the insatiable appetite, nor have I had any further sleep paralysis episodes (though I have had a brain MRI to rule out any physiological issues - yet to receive results).
I have noticed that I have had mild to moderate rolling nausea with the Cymbalta and that I now have food aversions. Food does not interest me as much anymore and I find that certain foods (mostly processed snacks) are no longer palatable. I also find that I become full after much smaller meal portions.
I have found that I can no longer drink wine or spirits because they now taste awful however I can still tolerate certain brands of beer. I also no longer enjoy drinking cola.
I am also on the Implanon Implant. I have had this implant inserted for about 12 months and my cycles have been rather regular. Since starting the Cymbalta I have had some breakthrough bleeding yet my periods have not been as painful, though they have been heavier and longer.
My Psychiatrist will commence titrating me off the Seroquel in about two weeks and onto Topamax as it is his belief it will be less sedating than the Seroquel and that it will hopefully help as a mood stabiliser, treat my migraines and allow me to come off the Propranolol. he also hopes that I am able to loose some of the weight gained since the sleep paralysis episodes started.
As a side note regarding the Propranolol, I have naturally low blood pressure and I find while Propranalol is generally an effective migraine prophylactic, (I do get some breakthrough migraines) it does make my blood pressure even lower which leads to dizziness and faintness when I stand up too quickly from a recumbent position.
- Patients having false positives while on remeron
I have had a few patients complain they are failing drug tests for Amphetamines while on remeron, and have claimed to have not used any type of Amphetamine or any (Mixed Salts). These patients are all or were on probation, parole, or under some stipulation. Iv realized most of these patients are taking another psych med. The list consists of insomnia meds such as Ambien(zolpidem), Sonata(zaleplon),Lunesta(eszopiclone). Also the Anti-Depressants Lexapro (escitalopram)and Prozac (fluoxetine). One of my patients was on Diazepam (Valium). I have switched medicines, particularly the Ambien, Lexapro, and Prozac have reversed the false negative. I prescribe many of my patients remeron. I'm a big believer in its effects on my patients moods and everyday depression. I have heard this happening before, but this was the first time I have ever had this happen to one of my own patients.(These were 5 separate patients in the span of 16 months) Of course none of these patients were criminalized based on lab results, but the issue still lies there. I know this is common for a lot of script meds to give false positives for narcotics. This is just obviously one I am putting out there. Let me know if anyone has experienced something similar.
- 91 year old when awaken in morning confused
91 year old with emphysema. Uses Nebulizer 3x daily, oxygen, zocor, levothyroid wakes up in morning increasingly confused. Clears during day.
More reviews for: Mirtazapine, Libido increased
Comments from related studies:
From this study (6 days ago):
Feel sedated all the time
From this study (3 weeks ago):
My distance vision is fine, close up, especially for reading almost impossible.
From this study (3 weeks ago):
I have been a cannabis user for 16 years and would like to know if the prescription drugs and cannabis use have played a part of me having pulmonary embosim, I do not drink and otherwise lead a active lifestile, I work in the community amd am always on my feet, have had no accident recently. Am very concerned as im only 32 with 2 childrem. Thank you
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.